Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 261, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Oct 6, 2016, 5:32 PM CDT for 4 counties in Kansas. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 6, 2016, 5:32 PM CDT (22:32 UTC)
- Expired
- Oct 6, 2016, 6:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Dickinson County, KS, Geary County, KS, Morris County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 40 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 6, 5:40 PM CDT | HAIL 1 | 3 W Latimer, KS | . |
| Oct 6, 6:08 PM CDT | TSTM WND GST 65 | 2 N Dwight, KS | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 6, 2:12 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1009 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.8
The text
As transmitted.
425
WUUS53 KTOP 062232
SVRTOP
KSC041-061-127-197-062315-
/O.NEW.KTOP.SV.W.0261.161006T2232Z-161006T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
532 PM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
MORRIS COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 531 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF GRANDVIEW PLAZA TO 3 MILES EAST OF
RAMONA...MOVING NORTHEAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HERINGTON...COUNCIL GROVE...ALMA...WHITE CITY...ALTA VISTA...
DWIGHT...MCFARLAND...PAXICO...WILSEY...PARKERVILLE...LATIMER...
VOLLAND...COUNCIL GROVE LAKE AND BURDICK.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 326 AND 335.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN...EAST CENTRAL AND CENTRAL KANSAS.
LAT...LON 3852 9693 3861 9693 3861 9704 3904 9674
3906 9650 3904 9650 3904 9639 3906 9639
3908 9612 3852 9656
TIME...MOT...LOC 2231Z 241DEG 53KT 3902 9673 3860 9701
HAIL...1.50IN
WIND...60MPH
$$
GARGAN2 follow-up statements
402
WWUS53 KTOP 062244
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
544 PM CDT THU OCT 6 2016
KSC041-061-127-197-062315-
/O.CON.KTOP.SV.W.0261.000000T0000Z-161006T2315Z/
WABAUNSEE-MORRIS-GEARY-DICKINSON-
544 PM CDT THU OCT 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN WABAUNSEE...MORRIS...SOUTHEASTERN GEARY AND
SOUTHEASTERN DICKINSON COUNTIES...
AT 541 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF GRANDVIEW PLAZA TO 5 MILES SOUTH OF
HERINGTON...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WINDS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 3 MILES
WEST OF LATIMER AT 540 PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HERINGTON...COUNCIL GROVE...ALMA...WHITE CITY...ALTA VISTA...
DWIGHT...MCFARLAND...PAXICO...WILSEY...PARKERVILLE...LATIMER...
VOLLAND...COUNCIL GROVE LAKE AND BURDICK.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 326 AND 335.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN...EAST CENTRAL AND CENTRAL KANSAS.
LAT...LON 3852 9693 3861 9693 3861 9704 3904 9674
3906 9650 3904 9650 3904 9639 3906 9639
3908 9612 3852 9656
TIME...MOT...LOC 2241Z 248DEG 39KT 3902 9666 3860 9694
HAIL...1.00IN
WIND...60MPH
$$
GARGAN304
WWUS53 KTOP 062252
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
552 PM CDT THU OCT 6 2016
KSC041-062301-
/O.CAN.KTOP.SV.W.0261.000000T0000Z-161006T2315Z/
DICKINSON-
552 PM CDT THU OCT 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DICKINSON COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
AND EAST CENTRAL KANSAS.
LAT...LON 3852 9693 3861 9693 3875 9687 3904 9668
3906 9650 3904 9650 3904 9639 3906 9639
3908 9612 3852 9656
TIME...MOT...LOC 2251Z 248DEG 39KT 3905 9654 3863 9682
$$
KSC061-127-197-062315-
/O.CON.KTOP.SV.W.0261.000000T0000Z-161006T2315Z/
WABAUNSEE-MORRIS-GEARY-
552 PM CDT THU OCT 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN WABAUNSEE...MORRIS AND SOUTHEASTERN GEARY
COUNTIES...
AT 551 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF MANHATTAN TO 4 MILES NORTH OF
BURDICK...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COUNCIL GROVE...ALMA...WHITE CITY...ALTA VISTA...DWIGHT...
MCFARLAND...PAXICO...WILSEY...PARKERVILLE...LATIMER...VOLLAND...
COUNCIL GROVE LAKE AND BURDICK.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 326 AND 335.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
AND EAST CENTRAL KANSAS.
LAT...LON 3852 9693 3861 9693 3875 9687 3904 9668
3906 9650 3904 9650 3904 9639 3906 9639
3908 9612 3852 9656
TIME...MOT...LOC 2251Z 248DEG 39KT 3905 9654 3863 9682
HAIL...1.00IN
WIND...60MPH
$$
GARGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 1:34 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Oct 6, 1:34 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION National Weather Service Topeka KS 134 PM CDT Thu Oct 6 2016 .SHORT TERM...(This afternoon and tonight) Issued at 133 PM CDT Thu Oct 6 2016 Earlier this morning, elevated storms remained to the north along the KS/NE boarder while a persistent line of showers and thunderstorms moved just southeast of the forecast area. Clouds have scattered in northeast Kansas allowing for sufficient heating to occur this afternoon with highs expected to reach into the upper 70s and dewpoints rising into the mid and high 60s. The surface low has been moving northeast steadily ahead of the quickly moving upper level wave. Storms are forecast to develop near the triple point late this afternoon as the front moves through the area and into the area of sufficient cloud clearing where the greatest destabilization has occurred. CAPE near 2000 J/kg and shear on the order of 40 knots will fuel the severe potential for storms. Initial development in the late afternoon may start as discrete in nature with supercells capable of producing large hail, damaging winds, and even a tornado. Models continue to show pockets of higher helicity ahead of this front that will make tornadic development possible as storms first form. As development continues, a linear line of storms is likely to form shifting the greatest threats to damaging winds, although hail will still be possible. The front will move through northeast Kansas by midnight possibly undercutting ongoing storms which would then end the severe potential as well. Surface high pressure behind the front will bring precipitation to an end by early morning. .LONG TERM...(Friday through Thursday) Issued at 133 PM CDT Thu Oct 6 2016 Area of high pressure expands eastward through the day on Friday as the upper trough exits eastward. Winds quickly weaken at the sfc behind the cold front overnight, setting up the potential for patchy frost across north central Kansas. Main uncertainty is with the temp spread with lows generally in the 36 to 39 range. Will go ahead and mention patchy frost in the forecast, however will forgo a frost advisory at this time. Highs tomorrow are on track to be the coolest day of the forecast with readings in the lower to middle 60s. Sfc winds shift around towards the south for the weekend with a gradual warmup expected throughout the weekend from the upper 60s to lower 70s by Sunday. Next system to watch approaches from the southwest Monday mainly over central Kansas, to much of the CWA on Tuesday. Both the GFS and ECMWF are doing a decent job of handling the track even though the forcing and available moisture is limited. A series of prominent upper lows over the northern provinces of Canada to the Pacific NW coastline will eject a series of weaker waves into the region. Off and on chances for isolated thunder cannot be ruled out with temps in the near normal range for this time of year. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1217 PM CDT Thu Oct 6 2016 VFR conditions are likely for the majority of the period. A line of storms is forecast to develop this afternoon and move eastward through the area into the late evening hours. Went with hires models on timing with storms moving through MHK between 22-01Z, and TOP/FOE from 00-03Z, although this timing will need to continue to be monitored. Reduced ceilings and visibilities are likely with this activity. Gusty winds will continue briefly behind storms before high pressure moves in and winds shift from the north and gusts end at 12Z. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Heller LONG TERM...Prieto AVIATION...Heller
Hazardous weather outlook, Oct 6, 12:49 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1249 PM CDT THU OCT 6 2016 KSZ008>012-020>024-026-034>040-054>056-058-059-071800- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1249 PM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON THROUGH LATE EVENING. INITIALLY...ISOLATED SUPERCELLS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO OR TWO ARE EXPECTED. THE STORMS ARE EXPECTED TO MERGE INTO A LINE DURING THE EVENING...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN HAZARDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE AS WELL. MINOR FLOODING IN THE POTTAWATOMIE CREEK BASIN IS POSSIBLE IF FORECAST ADDITIONAL RAINFALL OCCURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Oct 6, 4:38 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
438 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TORNADO 6 SW CLAY CENTER 39.32N 97.20W
10/06/2016 CLAY KS NWS EMPLOYEE
&&
BAERGLocal storm report, Oct 6, 4:45 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
445 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TORNADO 4 S CLAY CENTER 39.32N 97.12W
10/06/2016 CLAY KS NWS EMPLOYEE
REPORTS A STRONG STOVEPIPE TORNADO
&&
BAERGLocal storm report, Oct 6, 4:48 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
448 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TORNADO 4 SSE CLAY CENTER 39.32N 97.10W
10/06/2016 CLAY KS TRAINED SPOTTER
REPORTS TORNADO APPROX 1/4 MILE WIDE, WAS BECOMING
RAIN-WRAPPED
&&
BAERGLocal storm report, Oct 6, 5:01 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
501 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TORNADO 3 SSE GREEN 39.39N 96.98W
10/06/2016 CLAY KS LAW ENFORCEMENT
REPORTED VIA SHERIFFS OFFICE GETTING READY TO CROSS
HIGHWAY 24
&&
JPLocal storm report, Oct 6, 5:23 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
523 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 7 S WATERVILLE 39.59N 96.75W
10/06/2016 E0.75 INCH MARSHALL KS STORM CHASER
&&
KSANDERSSpecial weather statement, Oct 6, 5:24 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
524 PM CDT THU OCT 6 2016
KSZ035>037-062300-
DICKINSON-MORRIS-GEARY-
524 PM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORRIS...SOUTHERN
GEARY AND EASTERN DICKINSON COUNTIES UNTIL 600 PM CDT...
AT 524 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR JUNCTION CITY TO 5 MILES NORTHWEST OF
TAMPA. MOVEMENT WAS EAST-NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...HERINGTON...GRANDVIEW PLAZA...CHAPMAN...ENTERPRISE...
WHITE CITY...HOPE...WOODBINE AND LATIMER.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 285 AND 300.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
AND CENTRAL KANSAS.
LAT...LON 3903 9701 3903 9651 3855 9693 3861 9693
3861 9733
TIME...MOT...LOC 2224Z 243DEG 24KT 3905 9684 3861 9722
GARGANThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 10:39 PM CDT | Special Weather Statement | TOP | Shawnee | 36 min |
| Oct 5, 10:45 PM CDT | Special Weather Statement | TOP | Douglas | 30 min |
| Oct 5, 11:09 PM CDT | Special Weather Statement | TOP | Douglas | 36 min |
| Oct 5, 11:32 PM CDT | Special Weather Statement | TOP | Douglas | 28 min |
| Oct 5, 11:43 PM CDT | Special Weather Statement | TOP | Shawnee | 32 min |
| Oct 6, 2:41 AM CDT | Special Weather Statement | TOP | Anderson | 34 min |
| Oct 6, 12:43 PM CDT | River Flood Warning | TOP | Anderson, Franklin | 45 hr |
| Oct 6, 3:08 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 37 min |
| Oct 6, 3:29 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 46 min |
| Oct 6, 3:44 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Washington | 46 min |
| Oct 6, 3:49 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa | 41 min |
| Oct 6, 4:05 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 25 min |
| Oct 6, 4:11 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 49 min |
| Oct 6, 4:15 PM CDT | Tornado Warning | TOP | Clay, Washington | 30 min |
| Oct 6, 4:18 PM CDT | Tornado Warning | TOP | Dickinson | 27 min |
| Oct 6, 4:19 PM CDT | Tornado Warning | TOP | Clay | 26 min |
| Oct 6, 4:33 PM CDT | Tornado Warning | TOP | Marshall, Washington | 27 min |
| Oct 6, 4:40 PM CDT | Tornado Warning | TOP | Clay, Riley | 35 min |
| Oct 6, 4:43 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 47 min |
| Oct 6, 4:46 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 44 min |
| Oct 6, 4:46 PM CDT | Tornado Warning | TOP | Dickinson | 29 min |
| Oct 6, 4:53 PM CDT | Tornado Warning | TOP | Dickinson | 16 min |
| Oct 6, 5:00 PM CDT | Tornado Warning | TOP | Marshall | 30 min |
| Oct 6, 5:07 PM CDT | Tornado Warning | TOP | Pottawatomie, Riley | 23 min |
| Oct 6, 5:24 PM CDT | Special Weather Statement | TOP | Geary | 36 min |
| Oct 6, 5:27 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 48 min |
| Oct 6, 5:49 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 41 min |
| Oct 6, 6:00 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 15 min |
| Oct 6, 6:12 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Lyon, Morris, Pottawatomie, Shawnee, Wabaunsee | 48 min |
| Oct 6, 6:20 PM CDT | Special Weather Statement | TOP | Nemaha | 25 min |
| Oct 6, 6:41 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 34 min |
| Oct 6, 6:46 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jackson, Jefferson, Osage, Shawnee, Wabaunsee | 44 min |
| Oct 6, 6:51 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 19 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.